Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Have strong reflux and bloating, congestion, suffocation, painful breathing. On alprim, taken painkillers. Help?

I have strong reflux and bloating and feels like congestion and suffocation and painfully when breathing.I have burning urination . I see my GP he suggested an Antibiotic Alprim 300 mg per day. I have taken my first dose this afternoonand feel very sick gastrointestinal problems and pain in chest and felt unconscious but after sometime awake but stomach pain still there.I feel like some swelling in stomach because soon after eating pain starts and stay there until some painkillers what do you suggest should I stop taking Alprim or keep it going.
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
With the available described symptoms, there appears to be possibility of peptic ulcer disease associated with decreased gastrointestinal motility and urinary tract infections.
Presence of reflux, bloating, swelling in stomach favors the diagnosis.
You should consult with internal medicine specialist/ general surgeon and should go for thorough check up.
You should also go for complete blood count, blood sugar both fasting and postprandial, thyroid profile, serum electrolytes and endoscopy & biopsy.
You should also go for urea breathe test for Helicobacter pylori bacteria.
You should also go for urine culture and sensitivity for exact detection of effective antibiotics.
You should take proton pump inhibitors along with prokinetics and antacids for relief of your symptoms.
Take care,
Dr. Mayank Bhargava
Answered: Sun, 24 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor